MAUDE Adverse Event Report: MICHIGAN CRITICAL CARE CONSULTANTS, INC.D.B.A MC3 MC3 NAUTILUS(TM) ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS

MICHIGAN CRITICAL CARE CONSULTANTS, INC.D.B.A MC3 MC3 NAUTILUS(TM) ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Model Number 48145
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Post oxygenator change out, blood leak noticed out of cap on post membrane.Pt had to be clamped off of ecmo [extracorporeal membrane oxygenation] briefly while cap changed out.Noted to have happened once before in the past.Manufacturer response for oxygenator, long term support greater than 6 hours, mc3 nautilus(tm) ecmo oxygenator (per site reporter).They will report and apologized for inconvenience.

Brand Name
MC3 NAUTILUS(TM) ECMO OXYGENATOR
Common Device Name
OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Manufacturer (Section D)
MICHIGAN CRITICAL CARE CONSULTANTS, INC.D.B.A MC3
2555 bishop circle west
dexter MI 48130
MDR Report Key23063050
Report Number23063050
Device Sequence Number15873199
Product Code BYS
UDI-Device Identifier10854916006888
UDI-Public(01)10854916006888
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
Report Date (Section F) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number48145
Device Catalogue Number48145
Device Lot Number2503331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight120 KG
Date Report Sent to FDA09/09/2025